# SDR VNAA2013110600003

- Difficulty date: November 6, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 24,307 hours, 24,456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 960337
- Condition: Failed
- Location: Right
- Part time: 21,743 hours, 21,817 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW REPORTED SMOKE TOILET MESSAGE AND NOTED RT PACK AT 120 DEGREES C AND UNCONTROLLABLE. CREW SHUTOFF RT PACK AND SMOKE TOILET MESSAGE CLEARED.  CREW RETURNED TO GATE. MX INSPECTED, R & R RT ACM AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
